# SDR SWAA2019082836383

- Difficulty date: August 20, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FOUND RIB 120.3, THIRD STIFFENER FROM FORWARD CRACKED.    REPAIRED RIB IAW SRM.
